# SDR C2XAOOCL100

- Difficulty date: November 28, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: MS287784
- Condition: Failed
- Location: Left Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE CAPTAINS LEFT BRAKE GOES ALL THE WAY TO THE FLOOR WITHOUT STOPPING ACTION. A/C TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.MX INSPECTED AND FOUND THE LEFT INBOARD BRAKE SWIVEL TO BE LEAKING. THE BRAKE SWIVEL WAS REBUILT WITH NEW PACKINGS AND THE SYSTEM WAS BLED IAW BEECHCRAFT MM 32-40-05. A/C WAS RELEASED FOR SERVICE.
